MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 7 L

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 7 L
Model Number 02.12.0007L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 march 2020.Lot 173635: (b)(4) items manufactured and released on 10-nov-2017.Expiration date: 2022-10-19.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any other similar reported event.Other devices involved in the event gmk-sphere 02.07.0036rp patella resurfacing # 4 lot.184171 (k113571) batch review performed on 23 march 2020.Lot 184171: (b)(4) items manufactured and released on 29-aug-2018.Expiration date: 2023-07-29.No anomalies found related to the problem.To date, 94 items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.1206l tibial tray fixed cemented # 6 l (k090988) batch review performed on 23 march 2020.Lot 182893: (b)(4) items manufactured and released on 12-sep-2018.Expiration date: 2023-09-02.No anomalies found related to the problem.To date, 36 items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0610crl tibial insert fixed sphere cr #6/10 mm l (k181635) batch review performed on 23 march 2020.Lot 182893: (b)(4) items manufactured and released on 12-sep-2018.Expiration date: 2023-09-02.No anomalies found related to the problem.To date, 36 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection 1 year and 3 months after primary, the pathogen is unknown.The surgeon plans to remove all implants and implant an antibiotic spacer.More details will be provided once the surgery is complete.
 
Additional Manufacturer Narrative
On april 25th 2020 we have received the information that the pathogen is unknown and that the revision surgery was postponed, the date is still unknown.
 
Event or Problem Description
On (b)(6) 2020 we were informed that revision surgery has not been performed yet due to covid-19 concerns.Event description has been updated: the patient came in due to signs of an infection 1 year and 3 months after primary, the pathogen is unknown.The surgeon plans to remove all implants and implant an antibiotic spacer.Surgery has not been performed yet.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 7 L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9932761
Report Number3005180920-2020-00225
Device Sequence Number19537406
Product Code JWH
UDI-Device Identifier07630030825897
UDI-Public07630030825897
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/19/2022
Device Model Number02.12.0007L
Device Catalogue Number02.12.0007L
Device Lot Number173635
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer03/11/2020
03/11/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date05/25/2020
07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;